# SDR 96ZZZM1042

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING APPROACH SHUT DOWN NR 2 ENGINE, S/N 1722, DUE TO INCREASING EGT.  ACCOMPLISHED NORMAL LANDING.  FOUND TURBINE DAMAGE AND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.
